One-deviation principle in coalition formation
We study coalitional one-deviation principle in a framework a la Chwe (1994). The principle requires that an active coalition or any of its subcoalition will not benefit from a single deviation to a strategy that specifies, for each history of coalitional moves, an active coalition and its move. A strategy meeting the one-deviation property is characterized. Moreover, it is shown to exist. Finally, the results are compared to the existing theories of coalitional games.
|Date of creation:||Sep 2008|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: +358 2 333 51
Web page: http://ace-economics.fi
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- DIAMANTOUDI, Effrosyni & XUE, Licun, 2002.
"Coalitions, agreements and efficiency,"
CORE Discussion Papers
2002047, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Salvador Barberà & Anke Gerber, .
"A Note on the Impossibility of a Satisfactory Concept of Stability for Coalition Formation Games,"
IEW - Working Papers
238, Institute for Empirical Research in Economics - University of Zurich.
- Barbera, Salvador & Gerber, Anke, 2007. "A note on the impossibility of a satisfactory concept of stability for coalition formation games," Economics Letters, Elsevier, vol. 95(1), pages 85-90, April.
- Salvador Barberà & Anke Gerber, 2005. "A Note on the Impossibility of a Satisfactory Concept of Stability for Coalition Formation Games," UFAE and IAE Working Papers 656.05, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- Salvador Barberà & Anke Gerber, 2005. "A Note on the Impossibility of a Satisfactory Concept of Stability for Coalition Formation Games," Working Papers 248, Barcelona Graduate School of Economics.
- Dutta, Bhaskar & Ray, Debraj & Sengupta, Kunal & Vohra, Rajiv, 1989. "A consistent bargaining set," Journal of Economic Theory, Elsevier, vol. 49(1), pages 93-112, October.
When requesting a correction, please mention this item's handle: RePEc:tkk:dpaper:dp35. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Aleksandra Maslowska)
If references are entirely missing, you can add them using this form.